The average behaviour of greedy algorithms for the knapsack problem: General distributions
Year of publication: |
2003
|
---|---|
Authors: | Diubin, Gennady ; Korbut, Alexander |
Published in: |
Mathematical Methods of Operations Research. - Springer. - Vol. 57.2003, 3, p. 449-479
|
Publisher: |
Springer |
Subject: | knapsack problem | greedy algorithm | average behaviour | arbitrary distributions of the coefficients |
-
The average behaviour of greedy algorithms for the knapsack problem: General distributions
Diubin, Gennady, (2003)
-
Optimal partial hedging in a discrete-time market as a knapsack problem
Lindberg, Peter, (2010)
-
Optimal partial hedging of an American option: shifting the focus to the expiration date
Lindberg, Peter, (2012)
- More ...
-
The average behaviour of greedy algorithms for the knapsack problem: General distributions
Diubin, Gennady, (2003)
-
The average behaviour of greedy algorithms for the knapsack problem: General distributions
Diubin, Gennady, (2003)
- More ...